Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 86, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 21, 2007, 1:13 AM CDT for Waushara County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2007, 1:13 AM CDT (06:13 UTC)
- Expired
- Jun 21, 2007, 1:40 AM CDT
- In force
- 27 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Waushara County, WI
The radar
The Green Bay radar (KGRB), 98 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 781 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1814 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 210613 SVRGRB WIC137-210700- /O.NEW.KGRB.SV.W.0086.070621T0613Z-070621T0700Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 113 AM CDT THU JUN 21 2007 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WAUSHARA COUNTY IN CENTRAL WISCONSIN... * UNTIL 200 AM CDT * AT 109 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS LOCATED 6 MILES NORTH OF WAUTOMA...AND MOVING SOUTHEAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... REDGRANITE BY 125 AM... SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4425 8946 4399 8947 4398 8889 4423 8889 $$ KURIMSKI
2 follow-up statements
000 WWUS53 KGRB 210626 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 127 AM CDT THU JUN 21 2007 WIC137-210700- /O.CON.KGRB.SV.W.0086.000000T0000Z-070621T0700Z/ WAUSHARA- 127 AM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR WAUSHARA COUNTY... AT 122 AM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...AND DAMAGING WINDS. THIS STORM WAS LOCATED NEAR PINE RIVER...OR ABOUT 9 MILES EAST OF WAUTOMA...MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BORTH BY 135 AM... SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4425 8946 4399 8947 4398 8889 4423 8889 $$ KURIMSKI
000 WWUS53 KGRB 210640 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 140 AM CDT THU JUN 21 2007 WIC137-210650- /O.CAN.KGRB.SV.W.0086.000000T0000Z-070621T0700Z/ WAUSHARA- 140 AM CDT THU JUN 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WAUSHARA COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE COUNTY. LAT...LON 4425 8946 4399 8947 4398 8889 4423 8889 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:45 PM CDT, 11 hours 28 minutes earlier.
Area forecast discussion, Jun 20, 1:45 PM CDT, 11 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 145 PM CDT WED JUN 20 2007 .SHORT TERM...TONIGHT AND THURSDAY...MAIN FOCUS IS ON SVR TSTMS THIS AFTERNOON/EVENING. COMBINATION OF MODERATE INSTABILITY...STRONG SHEAR AND DYNAMIC FORCING WILL GENERATE SCT SVR TSTMS WITH DAMAGING WIND AND LARGE HAIL THIS AFTERNOON AND EVG. EXPECT THE FOCUS TO BE PRIMARILY OVER C/EC WI AFTER 00Z. TSTMS SHOULD SHIFT SOUTH OF THE FA LATER THIS EVG...WITH A LULL IN THE ACTIVITY LATE TONIGHT INTO THURSDAY MORNING. HAVE ADDED A CHC OF TSTMS BACK INTO THE FCST OVER C/EC WI THURSDAY AFTERNOON...AS ELEVATED INSTABILITY NORTH OF THE STALLED FRONTAL BOUNDARY WORKS ITS WAY BACK INTO THE AREA. GUIDANCE TEMPERATURES LOOK REASONABLE. .LONG TERM...THURSDAY NIGHT THRU NEXT WEDNESDAY. MEDIUM RANGE MODELS IN REASONABLE AGREEMENT THROUGH THIS FORECAST PERIOD. THE ECMWF IS STRONGER THAN THE UKMET AND GFS WITH AN UPPER LOW PASSING TO OUR SOUTHWEST FRIDAY NIGHT. THE NORTHWEST UPPER FLOW ARGUES FOR GENERALLY DRY WEATHER UNTIL THE UPPER FLOW FLATTENS EARLY NEXT WEEK. .AVIATION...A COLD FRONT WILL MOVE THROUGH THE AREA DURING THE LATE AFTERNOON AND EARLY EVENING. STRONG THUNDERSTORMS WITH HAIL AND GUSTY WINDS ARE POSSIBLE...BUT ACTIVITY WILL BE SCATTERED. THE FRONT WILL CLEAR THE AREA BETWEEN 00Z AND 03Z...AND THEN IT WILL BE VFR THE REST OF TONIGHT AND THURSDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && RDM WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 20, 11:15 AM CDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1115 AM CDT WED JUN 20 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1115 AM CDT WED JUN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVER THE ENTIRE FORECAST AREA THIS AFTERNOON...AND OVER PORTIONS OF CENTRAL AND EAST CENTRAL WISCONSIN THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE STORMS OVER THE ENTIRE FORECAST AREA...ESPECIALLY FROM 3 PM TO 9 PM. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS OVER 60 MPH AND HAIL UP TO GOLF BALL SIZE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL WISCONSIN THURSDAY NIGHT AND ACROSS THE ENTIRE REGION FRIDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL AND FAR NORTHEAST WISCONSIN SUNDAY NIGHT AND MONDAY...AND ACROSS THE ENTIRE REGION MONDAY NIGHT AND TUESDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-564-211100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1115 AM CDT WED JUN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH GUSTY WINDS AND LARGE HAIL. A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND EVENING OVER THE BAY OF GREEN BAY...AND THE LAKE MICHIGAN WATERS ADJACENT TO DOOR COUNTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE LAKE MICHIGAN WATERS FRIDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. ADDITIONAL THUNDERSTORMS ARE POSSIBLE NORTH OF STURGEON BAY SUNDAY NIGHT AND MONDAY...AND ACROSS THE ENTIRE REGION MONDAY NIGHT AND TUESDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. KIECKBUSCH WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Jun 20, 9:56 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
956 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL 6 SW STURGEON BAY 44.77N 87.47W
06/20/2007 E0.75 INCH DOOR WI LAW ENFORCEMENT
&&Special weather statement, Jun 20, 10:22 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1022 PM CDT WED JUN 20 2007 WIZ038>040-050-210345- BROWN-KEWAUNEE-MANITOWOC-OUTAGAMIE- 1022 PM CDT WED JUN 20 2007 ...THUNDERSTORM WITH GUSTY WINDS MOVING TOWARD GREEN BAY... AT 1020 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ASHBAUBENON. THIS STORM WAS MOVING EAST AT 50 MPH AND WILL MOVE ACROSS BROWN COUNTY BY 11 PM. WIND GUSTS OVER 45 MPH AND VERY HEAVY RAIN WILL ACCOMPANY THE STORM. JKL
Local storm report, Jun 20, 11:09 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
1109 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 3 E PHELPS 46.06N 89.02W
06/20/2007 E0.50 INCH VILAS WI PUBLIC
0335 PM HAIL WOODBORO 45.59N 89.55W
06/20/2007 E1.00 INCH ONEIDA WI TRAINED SPOTTER
0335 PM TSTM WND DMG EAGLE RIVER 45.91N 89.25W
06/20/2007 VILAS WI LAW ENFORCEMENT
POWER LINES DOWN.
0344 PM HAIL 2 N THREE LAKES 45.82N 89.16W
06/20/2007 M0.50 INCH ONEIDA WI TRAINED SPOTTER
0402 PM HAIL IRMA 45.34N 89.66W
06/20/2007 M0.75 INCH LINCOLN WI AMATEUR RADIO
0413 PM HAIL 5 N ARGONNE 45.73N 88.88W
06/20/2007 M1.00 INCH FOREST WI TRAINED SPOTTER
0415 PM HAIL MC NAUGHTON 45.73N 89.55W
06/20/2007 E1.00 INCH ONEIDA WI LAW ENFORCEMENT
NICKEL TO QUARTER SIZE HAIL IN THE MC NAUGHTON AND LAKE
TOMAHAWK AREAS
0420 PM HAIL 11 E MERRILL 45.18N 89.45W
06/20/2007 E0.75 INCH LINCOLN WI PUBLIC
0430 PM HAIL 11 W ANTIGO 45.15N 89.38W
06/20/2007 E1.75 INCH LANGLADE WI PARK/FOREST SRVC
1/2 INCH TO 1 3/4 INCH HAIL.
0430 PM HAIL 1 W CRIVITZ 45.23N 88.03W
06/20/2007 E1.00 INCH MARINETTE WI AMATEUR RADIO
AT HIGHWAY A AND W
0459 PM HAIL WAUSAUKEE 45.36N 87.94W
06/20/2007 E0.75 INCH MARINETTE WI AMATEUR RADIO
0459 PM HAIL WAUSAUKEE 45.36N 87.94W
06/20/2007 E0.75 INCH MARINETTE WI AMATEUR RADIO
0500 PM TSTM WND DMG 3 SE WAUSAUKEE 45.33N 87.90W
06/20/2007 MARINETTE WI LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN NEAR HWY 180 AND
COUNTY HWY XX. HWY 180 WAS IMPASSABLE FOR A PERIOD OF
TIME. TREES ON A HOUSE AND A GARAGE.
0511 PM HAIL 8 SW MCALLISTER 45.25N 87.83W
06/20/2007 E0.75 INCH MARINETTE WI TRAINED SPOTTER
0513 PM HAIL 1 NE BOWLER 44.87N 88.95W
06/20/2007 E0.75 INCH SHAWANO WI AMATEUR RADIO
0524 PM HAIL 3 N ATHENS 45.07N 90.08W
06/20/2007 M0.75 INCH MARATHON WI AMATEUR RADIO
0530 PM HAIL 1 W CRIVITZ 45.23N 88.03W
06/20/2007 E1.00 INCH MARINETTE WI AMATEUR RADIO
0538 PM HAIL 1 S RIB FALLS 44.95N 89.90W
06/20/2007 E0.75 INCH MARATHON WI AMATEUR RADIO
0540 PM HAIL 2 W MARATHON CITY 44.95N 89.88W
06/20/2007 M1.00 INCH MARATHON WI AMATEUR RADIO
0554 PM HAIL MARATHON CITY 44.95N 89.84W
06/20/2007 E1.00 INCH MARATHON WI LAW ENFORCEMENT
0556 PM HAIL 9 W ROTHSCHILD 44.88N 89.79W
06/20/2007 E1.25 INCH MARATHON WI AMATEUR RADIO
AT THE CROSSROADS OF HIGHWAYS O AND N
0559 PM HAIL 4 N PESHTIGO 45.10N 87.75W
06/20/2007 E0.75 INCH MARINETTE WI AMATEUR RADIO
AT HIGHWAY 64 AND BEDLEY ROAD
0607 PM HAIL ROTHSCHILD 44.88N 89.61W
06/20/2007 E0.75 INCH MARATHON WI TRAINED SPOTTER
0615 PM HAIL 5 SE MARATHON CITY 44.90N 89.77W
06/20/2007 M1.50 INCH MARATHON WI AMATEUR RADIO
0634 PM TSTM WND DMG 1 SW STURGEON BAY 44.82N 87.39W
06/20/2007 DOOR WI LAW ENFORCEMENT
TREE UPROOTED AND ON WIRES ON DULUTH AVE.
0634 PM MARINE TSTM WIND STURGEON BAY 44.83N 87.38W
06/20/2007 M41.00 MPH DOOR WI AWOS
0635 PM HAIL STURGEON BAY 44.83N 87.38W
06/20/2007 E0.75 INCH DOOR WI LAW ENFORCEMENT
0705 PM HAIL NORTHLAND 44.59N 89.19W
06/20/2007 E0.75 INCH WAUPACA WI LAW ENFORCEMENT
0720 PM FUNNEL CLOUD 5 W ATHENS 45.03N 90.18W
06/20/2007 MARATHON WI AMATEUR RADIO
THIN ROPE FUNNEL. DISSIPATED BUT ROTATING WALL CLOUD
CONTINUED FOR A TIME.
0749 PM HAIL 1 N MERRILL 45.19N 89.68W
06/20/2007 M0.75 INCH LINCOLN WI TRAINED SPOTTER
0755 PM TSTM WND DMG MERRILL 45.18N 89.68W
06/20/2007 LINCOLN WI LAW ENFORCEMENT
MANY TREES AND POWER POLES DOWN. TIME ESTIMATED.
0758 PM HAIL 7 W MERRILL 45.18N 89.82W
06/20/2007 E1.25 INCH LINCOLN WI PUBLIC
0808 PM HAIL MERRILL 45.18N 89.68W
06/20/2007 E1.00 INCH LINCOLN WI TRAINED SPOTTER
HEAVY HAIL FALLING.
0825 PM TSTM WND DMG ANTIGO 45.15N 89.15W
06/20/2007 LANGLADE WI LAW ENFORCEMENT
ROOF OFF SHED AND TREES DOWN. TIME APPROX. SHERIFF DEPT
STATES IT WAS NOT A TORNADO.
0826 PM HAIL ANTIGO 45.15N 89.15W
06/20/2007 M0.88 INCH LANGLADE WI TRAINED SPOTTER
0832 PM HAIL 9 WSW MERRILL 45.13N 89.85W
06/20/2007 E0.75 INCH LINCOLN WI AMATEUR RADIO
0839 PM HAIL 1 SE SUAMICO 44.62N 88.04W
06/20/2007 E1.00 INCH BROWN WI PUBLIC
0844 PM HAIL 7 W MERRILL 45.18N 89.82W
06/20/2007 M0.75 INCH LINCOLN WI PUBLIC
0845 PM HAIL 8 N WAUSAU 45.08N 89.63W
06/20/2007 E1.00 INCH MARATHON WI PUBLIC
0845 PM HAIL NEOPIT 44.98N 88.81W
06/20/2007 M1.00 INCH MENOMINEE WI LAW ENFORCEMENT
0900 PM TSTM WND DMG 3 NE PULASKI 44.69N 88.19W
06/20/2007 OCONTO WI LAW ENFORCEMENT
LARGE TREE DOWN IN TOWN OF CHASE
0910 PM HAIL PULCIFER 44.84N 88.34W
06/20/2007 E0.88 INCH SHAWANO WI TRAINED SPOTTER
0917 PM HAIL GILLETT 44.90N 88.31W
06/20/2007 E1.75 INCH OCONTO WI FIRE DEPT/RESCUE
AND ESTIMATED 70 MPH WIND.
0952 PM HAIL 6 SW STURGEON BAY 44.77N 87.47W
06/20/2007 E0.75 INCH DOOR WI LAW ENFORCEMENT
&&Local storm report, Jun 21, 12:03 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1203 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL WAUSAU 44.96N 89.63W
06/20/2007 E0.88 INCH MARATHON WI TRAINED SPOTTER
&&
KURIMSKILocal storm report, Jun 21, 12:44 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1244 AM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM HAIL WISCONSIN RAPIDS 44.40N 89.84W
06/21/2007 E0.25 INCH WOOD WI LAW ENFORCEMENT
&&Special weather statement, Jun 21, 1:10 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 110 AM CDT THU JUN 21 2007 WIZ030-031-035>039-045-048>050-210730- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 110 AM CDT THU JUN 21 2007 ...SCATTERED STRONG THUNDERSTORMS ACROSS CENTRAL AND PORTIONS OF EAST CENTRAL WISCONSIN... LOOK FOR SCATTERED STRONG THUNDERSTORMS ACROSS CENTRAL AND PORTIONS OF EAST CENTRAL WISCONSIN DURING THE EARLY MORNING HOURS. MOST OF THE ACTIVITY WILL BE SOUTH OF A LINE FROM WAUSAU...TO GREEN BAY...TO TWO RIVERS...OR SOUTH OF HIGHWAY 29. SOME OF THE STRONGER STORMS WILL CONTAIN HAIL UP TO ONE HALF OF AN INCH IN DIAMETER AND GUSTY WINDS. THESE STORMS ARE MOVING EAST SOUTHEAST AT 40 MPH. KURIMSKI WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:15 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 60 min |
| Jun 20, 7:38 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 67 min |
| Jun 20, 8:08 PM CDT | Severe Thunderstorm Warning | GRB | Langlade | 48 min |
| Jun 20, 8:15 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 60 min |
| Jun 20, 8:21 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Shawano | 54 min |
| Jun 20, 8:35 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 25 min |
| Jun 20, 8:48 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 19 min |
| Jun 20, 8:50 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 55 min |
| Jun 20, 9:10 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 49 min |
| Jun 20, 9:15 PM CDT | Severe Thunderstorm Warning | GRB | Shawano | 15 min |
| Jun 20, 9:31 PM CDT | Special Marine Warning | GRB | 89 min | |
| Jun 20, 9:36 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 24 min |
| Jun 20, 9:48 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 27 min |
| Jun 20, 9:51 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano | 39 min |
| Jun 20, 10:59 PM CDT | Marine Weather Statement | GRB | 91 min | |
| Jun 21, 12:25 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 29 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.